Alert archive / Wyoming / Winter Storm Warnings in 2018
Winter Storm Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Jan 9, 2018, 4:43 AM MST for Carbon County, Wyoming. It took effect at Jan 9, 2018, 5:00 AM MST. It was in force for 40 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 9, 2018, 4:43 AM MST (11:43 UTC)
- In effect from
- Jan 9, 2018, 5:00 AM MST
- Expired
- Jan 10, 2018, 8:36 PM MST
- In force
- 40 hr
- Issued by
- NWS Cheyenne, WY
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 5:00 PM MST | SNOW 4 | 35 S Rawlins, WY | SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 4.8 | 30 Wnw Laramie, WY | SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 5 | 17 Sw Encampment, WY | SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 6 | 19 Wsw Encampment, WY | DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 6 | 21 Sse Elk Mountain, WY | MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 6 | 5 Sw Encampment, WY | WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 8 | 11 Sse Encampment, WY | BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | SNOW 10 | 28 E Savery, WY | WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8950 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 34 HOURS. |
| Jan 10, 5:00 PM MST | HEAVY SNOW 12 | 10 Sw Encampment, WY | LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 20 HOURS. |
| Jan 10, 5:00 PM MST | HEAVY SNOW 12 | 10 Wsw Encampment, WY | OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 34 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 11.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
029 WWUS45 KCYS 091143 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 443 AM MST Tue Jan 9 2018 ...HEAVY MOUNTAIN SNOW LIKELY TONIGHT THROUGH THURSDAY MORNING... WYZ112-100000- /O.UPG.KCYS.WS.A.0001.180109T1300Z-180111T1300Z/ /O.NEW.KCYS.WS.W.0001.180109T1200Z-180111T1200Z/ Sierra Madre Range- 443 AM MST Tue Jan 9 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions. Total snow accumulations of 10 to 14 inches, with localized amounts of up to 18 inches, are expected. * WHERE...Sierra Madre Mountains. * WHEN...Through 5 AM MST Thursday. The heaviest snow is expected to fall on Wednesday and Wednesday night. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ114-100000- /O.UPG.KCYS.WS.A.0001.180109T1300Z-180111T1300Z/ /O.NEW.KCYS.WW.Y.0002.180109T1200Z-180111T1200Z/ Snowy Range- Including the cities of Centennial and Albany 443 AM MST Tue Jan 9 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are expected. * WHERE...Snowy Mountains. * WHEN...Through 5 AM MST Thursday. The heaviest snow is expected to fall on Wednesday and Wednesday night. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CLH
4 follow-up statements
227 WWUS45 KCYS 091942 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1242 PM MST Tue Jan 9 2018 ...Heavy Mountain Snow Likely Through Wednesday Night... WYZ112-101200- /O.CON.KCYS.WS.W.0001.000000T0000Z-180111T1200Z/ Sierra Madre Range- 1242 PM MST Tue Jan 9 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow occurring. Plan on difficult travel conditions, including during the morning commute on Wednesday. Total snow accumulations of 10 to 14 inches, with localized amounts up to 18 inches, are expected. * WHERE...Sierra Madre Mountains. * WHEN...Until 5 AM Thursday. The heaviest snow will fall Wednesday and Wednesday night. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow, and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ114-101200- /O.CON.KCYS.WW.Y.0002.000000T0000Z-180111T1200Z/ Snowy Range- Including the cities of Centennial and Albany 1242 PM MST Tue Jan 9 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are expected. * WHERE...Snowy Range. * WHEN...Until 5 AM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Rubin
008 WWUS45 KCYS 101159 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 459 AM MST Wed Jan 10 2018 ...HEAVY MOUNTAIN SNOW WILL CONTINUE THROUGH TONIGHT... WYZ112-110000- /O.CON.KCYS.WS.W.0001.000000T0000Z-180111T1200Z/ Sierra Madre Range- 459 AM MST Wed Jan 10 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow occurring. Plan on difficult travel conditions. Total snow accumulations of 10 to 14 inches, with localized amounts up to 18 inches, are expected. * WHERE...Sierra Madre Mountains. * WHEN...Until 5 AM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ114-110000- /O.CON.KCYS.WW.Y.0002.000000T0000Z-180111T1200Z/ Snowy Range- Including the cities of Centennial and Albany 459 AM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow occurring. Plan on slippery road conditions. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are expected. * WHERE...Snowy Range. * WHEN...Until 5 AM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CLH
977 WWUS45 KCYS 102038 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 138 PM MST Wed Jan 10 2018 ...HEAVY MOUNTAIN SNOW WILL CONTINUE THROUGH TONIGHT... WYZ112-111200- /O.CON.KCYS.WS.W.0001.000000T0000Z-180111T1200Z/ Sierra Madre Range- 138 PM MST Wed Jan 10 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Heavy snow occurring. Plan on difficult travel conditions. Total snow accumulations of 10 to 14 inches, with localized amounts up to 18 inches, are expected. * WHERE...Sierra Madre Mountains. * WHEN...Until 5 AM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WYZ114-111200- /O.CON.KCYS.WW.Y.0002.000000T0000Z-180111T1200Z/ Snowy Range- Including the cities of Centennial and Albany 138 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... * WHAT...Snow occurring. Plan on slippery road conditions. In addition, areas of poor visibility are expected. Total snow accumulations of 6 to 10 inches, with localized amounts up to 12 inches, are expected. * WHERE...Snowy Range. * WHEN...Until 5 AM Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Rubin
412 WWUS45 KCYS 110336 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 836 PM MST Wed Jan 10 2018 ...Winter Storm Warning and Advisory Cancelled... WYZ112-110445- /O.CAN.KCYS.WS.W.0001.000000T0000Z-180111T1200Z/ Sierra Madre Range- 836 PM MST Wed Jan 10 2018 ...WINTER STORM WARNING IS CANCELLED... Moderate snow coming to an end in the Sierra Madre Range this evening. Light snow may continue falling, but significant accumulating snow is no longer expected. Therefore, the Winter Storm Warning has been cancelled early. $$ WYZ114-110445- /O.CAN.KCYS.WW.Y.0002.000000T0000Z-180111T1200Z/ Snowy Range- Including the cities of Centennial and Albany 836 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Moderate snow coming to an end in the Sierra Madre Range this evening. Light snow may continue falling, but significant accumulating snow is no longer expected. Therefore, the Winter Weather Advisory has been cancelled early. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Jan 9, 4:34 AM MST, 9 minutes earlier.
Area forecast discussion, Jan 9, 4:34 AM MST, 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
434 AM MST Tue Jan 9 2018
.SHORT TERM...(Today - Wednesday Night)
Issued at 337 AM MST Tue Jan 9 2018
A challenging forecast over the next 24-48 hours, dealing with the
potential for strong winds today and chances for winter conditions
for portions of the CWA from late tonight through Wednesday. WYDOT
observations indicate wind gusts in the wind prone areas have been
decreasing over the last few hours, most likely the result of low-
level inversion development overnight. H7/H85 CAG-CPR gradients do
not look all that high either (only around 45 meters) so we do not
anticipate warning-criteria winds until at least 15z. Even at that
time, this event is highly questionable compared to what it looked
like yesterday. Low-level CAG-CPR gradients are likely to climb to
near 55 meters by 18z, along w/ steadily increasing winds aloft in
the wind prone areas. Again, w/ the surface low positioned well to
the north along the Canadian border, expect we will need some help
from mixing today. Based on IR satellite imagery this morning, the
consensus is some good mixing will occur, but there also expect to
see plenty of mid/high level clouds drifting overhead. NAM and GFS
soundings continue to support the potential for up to 65 MPH gusts
driven by downward momentum transfer alone. This could also be the
case for Bordeaux, where the lee-side trough position could squash
gradients between ARL-BRX. No changes to ongoing High Wind Warning
products, except to delay the onset until 15z. We will also likely
need to consider a Warning for Laramie, as forecast soundings show
50 knots near the top of the mixed layer.
Aside from the winds, we should see a nice day today w/ respect to
temperatures. Upper-level ridging remains intact, and H7 temps are
still between +2 and +4 deg C. Thermal profiles today are actually
somewhat cooler than they were on Monday, but surface winds should
have a slight westerly component to aid in warming and support the
potential for highs near 60 over the high plains.
Winter weather potential is still on track for Wed & Wed night. AM
Water Vapor satellite imagery indicated a vigorous upper-level low
currently making landfall along the southern California coast. The
most recent guidance continues to track the strongest piece of mid
level energy eastward across AZ/NM before lifting northeast across
western OK and southwest KS by 00z Thu. Meanwhile, northern stream
energy will contribute to increasing precipitation coverage from W
to E across the CWA on Wed and Wed night, w/ rain changing to snow
as an arctic front blasts south across the area. Generally, expect
this split flow and resultant fragmented dynamics to keep snowfall
impacts fairly low. However, still expect the mountains to do very
well in the left exit region of a 130+ kt H25 jet. We went ahead &
upgraded to a Winter Storm Warning for the Sierra Madres for 12 to
18 inches of snow, and an Advisory in the Snowies for up to a foot
or so. Elsewhere, generally around an inch seems probable. Our big
concern area is the Nebraska Panhandle, as there is some potential
for the low to eject out a bit further W and place the wrap-around
precip over our eastern zones. The latest guidance is keeping some
of the heavier precip just east of the CWA, but this has trended a
bit further west over the last 24 hours. Right now, looks like 1-2
inches of snow out there. It will be rather windy too, so whatever
snow does fall may result in dangerous travel conditions. If heavy
precip develops any further west, winter headlines would likely be
required.
.LONG TERM...(Thursday through next Monday)
Issued at 355 AM MST Tue Jan 9 2018
Medium to long range models generally show north to northwest flow
aloft across southeast Wyoming and western Nebraska through the
weekend as the persistent upper level ridge along the Pacific
coastline rebuilds over the eastern Pacific and gradually drifts
eastward. The main concern will be winds ahead of the next fast
moving upper level trough forecast to move into Wyoming on Friday.
Ahead of this trough, west to southwest winds may become strong
across most of southeast Wyoming as there are some indications of
a widespread wind event. However, confidence is limited since the
upper level jet ahead of the trough weakens over time and llvl
subsidence is not all that impressive. This does look like a good
event for the wind prone areas, so increased wind gusts up to
55-65 mph along portions of I-80 and I-25 in southeast Wyoming.
The upper level trough will move across the area on Friday,
bringing some snow showers activity to the area. Does not look too
impressive at this time, so kept POP between 20 to 40 percent for
banded snow light to moderate snow shower activity.
For late Sunday into early next week, models are hinting towards
another arctic boundary moving across the eastern plains late
Sunday night, bringing much colder temperatures and some snowfall.
This seems like another event where bursts of locally heavy snow
are possible along the arctic front, whose position will fluctuate
across the High Plains each day. Increased POP between 20 to 30
percent for now and kept temperatures lower than normal, but near
model consensus.
&&
.AVIATION...(For the 12Z TAFS through Wednesday morning)
Issued at 337 AM MST Tue Jan 9 2018
VFR conditions expected today and into the early part of tonight.
Winds are expected to increase out of the west over the next few
hours, with gusts as high as 40 to 45 knots across the southeast
Wyoming terminals, mainly at KRWL and KLAR. Otherwise, conditions
are expected to deteriorate to near MVFR after midnight tonight
west of Interstate 25.
&&
.FIRE WEATHER...
Issued at 337 AM MST Tue Jan 9 2018
No fire weather concerns with minimum RH values above 30 percent &
widespread measurable precipitation likely on Wed/Wed night. Windy
conditions will continue today over the wind prone areas of south-
east Wyoming. High Wind Warnings are in effect.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 AM MST Thursday for WYZ114.
Winter Storm Warning until 5 AM MST Thursday for WYZ112.
High Wind Warning from 8 AM this morning to 6 PM MST this
evening for WYZ106-110-116-117.
NE...None.
&&
SHORT TERM...CLH
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CLHHazardous weather outlook, Jan 8, 1:25 PM MST, 15 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 125 PM MST Mon Jan 8 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>114-118- 119-091345- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County- Goshen County-Central Carbon County-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Central Laramie County-East Laramie County- 125 PM MST Mon Jan 8 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Light snow is expected to fall across much of the area on Wednesday and Wednesday night, with some accumulations possible. Gusty winds are also expected along and east of Interstate 25 in southeast Wyoming and the western Nebraska Panhandle, possibly resulting in areas of blowing and drifting snow. Significant snowfall accumulations are possible in the Snowy and Sierra Madre mountains Tuesday through Wednesday night. A Winter Storm Watch is in effect there where 12 to 15 inches of snow may fall. .Spotter information statement... Spotter activation will not be needed. WYZ106-110-115>117-091345- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- 125 PM MST Mon Jan 8 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Strong winds are possible on Tuesday, mainly between 6 AM and 6 PM MST. Impacted areas include Interstate 80 between Rawlins and Cheyenne, and Interstate 25 between Chugwater and Wheatland. A High Wind Watch is in effect. Light snow is expected to fall across much of the area on Wednesday and Wednesday night, with some accumulations possible. Gusty winds are also expected along and east of Interstate 25 in southeast Wyoming and the western Nebraska Panhandle, possibly resulting in areas of blowing and drifting snow. .Spotter information statement... Spotter activation will not be needed. Rubin
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:43 AM MST | Winter Weather Advisory | CYS | Albany, Carbon | 40 hr |
Nearby
Winter Storm Warnings in Wyoming, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.